ALEVE Naproxen Sodium 220 mg 80 Liquid Gels : The Aleve Liquid Gels Naproxen Sodium Capsules are formulated to relieve fever and other minor aches and pains, all day long. The Naproxen present in the Aleve liquid gels helps to reduce inflammation and pain in the body. It can also be used to treat other conditions such as menstrual cramps, toothaches, symptoms of the common cold, and arthritis. The Aleve pain reliever provides fast acting and long lasting relief. Each pack contains 80 liquid gels that can be easily swallowed.